5 May 2011
It depends how much you've taken of each drug and how high your tolerance is. if you've never taken either drug before and you take them both and your system isnt used to opiates you will get sick or worse. are you thinking taking the lortab while on methadone for addiction that both drugs mixed together will cancel each other out or cause withdrawl... it wont. long story short the symptoms you could experience are dizziness, nausea, fatigue, labored breathing, throwing up, vertigo, a "fuzzy" feeling in your head, a burst of energy, talking fast. take into consideration taking any opiates depresses the respiratory system. The more you take the less you breathe, then death. i've been abusing opiates since i was in my tween yrs so please believe me when i say if your an addict and you're currently abusing opiates get help yesterday before its too late. hope this helps
20 Apr 2012
Do NOT and I stress, NEVER mix methadone and hydrocodone. It can kill you. I did it once and got so sick and threw up for 3 days. Never ever under any circumstances mix these two. You will be wasting both of them anyway. Wait until the methadone is out of your system, about 5 days before taking any other pain medication. Methadone can kill you, it's no joke. Stay safe my friends.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... them because I have ruptured discs in my back from an IED in IRAQ. Another doc gave me a small amount of methadone and it has worked wonders!! no ...
2 answers • 26 Feb 2010
Question about methadone? If I took 30mg of methadone 13 hours ago. Is it safe to take 30-40 mg of hydrocodone (Lortab) now? I do have high tolerance ...
1 answer • 18 Mar 2010
I need to clear out my system I have methadone n it I get a prescription for pain from my dr bout to start a new job & need to know what I cam ...
2 answers • 1 Jun 2011
How high does methadone go up to like is 10 mg the max and on the hydrocodone more tylenol than pain meds
4 answers • 5 Jun 2012